# SDR 2008UALA00376

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER HINGE CUTOUT AT FWD ENTRY DOOR HAS TWO FASTENER HOLES WITH CRACK INDICATIONS.  ONE ABOVE AND ONE BELOW FWD END OF THE CUTOUT.  REMOVED DAMAGE. INSTALLED FILLER AND DOUBLER.
